MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. WATER CONTAINER (LID); CAP

SHIRAKAWA OLYMPUS CO., LTD. WATER CONTAINER (LID); CAP
Model Number MAJ-1025
Medical Device Problem Code Device Reprocessing Problem (1091)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 establishment name: (b)(6) hospital.The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported, the water container had sterad sterilization used which is not recommended and against reprocessing.The issue occurred during reprocessing.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.Additional information added to field h6.The device history record was unable to be reviewed for this device since the serial number was not provided.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.The device was not returned to olympus for inspection, and the customer's allegation was confirmed.Based on the results of the investigation, a probable cause was not identified.Olympus will continue to monitor field performance for this device.

Brand Name
WATER CONTAINER (LID)
Common Device Name
CAP
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key19090923
Report Number3002808148-2024-03416
Device Sequence Number7575796
Product Code FET
UDI-Device Identifier04953170079252
UDI-Public04953170079252
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954451
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-1025
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2024
Supplement Date Received by Manufacturer08/30/2024
Initial Report FDA Received Date04/11/2024
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown